Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Frequent panic attacks after loss of near ones. Options other than tablets?

dear Dr samuel
i have just lost my young niece of a brain tumour, she was 34 years old, in a week of being told of the tumour she died she was like my daughter as i promised her mother on her death bed i would look after her,,my sister died of cancer i know i need some sort of medication to help with the panic attacks I now suffer from her death & yet i dont want to go the road of getting addicted to any tablets is there any medication you could offer me.
thank you sandra
Asked On : Mon, 8 Apr 2013
Answers:  3 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for using health care magic.
I am sorry for your situation.
I have gone through your available history. looking into it, I feel you have adjustment disorder with anxiety features.
You should consult psychiatrist for the detailed evaluation. psychiatrist may offer way of treatment like Psychotherapy or counselling other than medicines .
I hope you will be fine soon
Answered: Mon, 8 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. Sushil Kumar Sompur's  Response
Jun 2013
I am sorry about your situation. You seem to have directed it to a certain physician. So I will let that doctor answer your question. However, I hope you take care of yourself and have a lovely day !
Answered: Mon, 8 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

The only alternative to medicine is Psychological counselling.
Support from society - family and friends will help
Get involved in work and get diverted

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor